# SDR 07FDEA02714

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISDRILLED HOLE AT C40, P'13, RHS.  REPAIR PERFORMED BY INSTALLING FASTENER DAN6-8-12Y WITH TRANSITION FIT AND USING RADIUS FILLER IAW RAS/DAHAM/4022410/2007 ISSUE "B" AND EA 6-5315-106497.
